It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Can birth control pills cause acid reflux, or increase it? I read that BC pills with progesterone can cause it or add to a pre-existing condition.

And the BC I'm on, Tr-Sprintec, increases a person's level of progesterone but I've been on it for at least 3 months and haven't had acid reflux problems until now. However, I did miss a few days of the pill and then took two to try and catch up - which made me throw up instead - and since then is when I've had the problems with acid reflux. Does anyone think these are legitimate connections? I've never had any problems with acid reflux until this past week, so it's not a normal thing for me.





All times are GMT -7. The time now is 11:11 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!